# SDR SWAA2012030902062

- Difficulty date: February 23, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 43,761 hours, 25,376 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT BEAM CORRODED AT BS 270, BETWEEN RBL 10 TO LBL 10.  REPAIRED BEAM IAW EA &SRM.
